# SDR CALA2025062305788

- Difficulty date: June 19, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 48,278 hours, 5,986 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Power Supply
- Part number: C3805901
- Part serial: 612850001004
- Condition: Faulted
- Location: Brake Sys
- Part time: 48,262 hours, 5,984 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

BRAKES ADVISORY FAULT IS DETECTED IN THE BRAKE SYSTEM THAT REDUC ES BRAKING CAPABILITY BY TWO OR MORE BRAKES OR APPLIES AN UNCOM MANDED CLAMPING F ORCE TO ANY BRAKE WHILE ON THE GROUND. FIM TAS K REF: 31-90-F8-01A-421B-A CMC MSG# 3245904.  WHEEL 8 ELECTRI C BRAKE ACTUATION CONTROLLER (TRANSCRIBE FROM LP 5263405 FOR VIS ABILITY ON ALL IT PLATFORMS) REF LOG 5265163 FOR ALL FAULTS CLEARED, BRAKE OPERATION NORMAL.
